Birth control/diet pill question

Patient : I am currently taking the depo shot since December 2014. Can taking any type diet pill affect the depo shot any?
Symptoms:  Started period
Doctor :   Hello, If you have been on depot since december then it is likely that your bleeding would stop completely in 2-3 mont hs and in the meantime you may experience irregular bleeding. Diet pills can produce decreased efficacy of the depot and may cause ineffective contraceptive control, so ideally should be avoided. I hope i have answered your query in detail, wishing you good health, regards

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews